# SDR DALA1212410991

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 53,404 hours, 39,042 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE AT PSV SRM 57-03D PERMANENT REPAIR AT DENT AND 5 GOUGES ON THE LEFT WING LEADING EDGE AT STATION 273.  MAINTENANCE REMOVED SEALANT AND SPEED TAPE FROM TEMPORARY REPAIR.  NDT PER NDTSPM 04-00-06. 5 DENTS THICKNESS REMAINING .028 - .036QC 1972 MAX ORIGINAL THICKNESS .040 +/- .005 PER BOEING DRAWING 9937512.
